# SDR MASA200500462

- Difficulty date: June 13, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 22,546 hours, 23,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 8 AND 9 C, D PASSENGER KICKED FLOOR EMERGENCY STRIP LIGHT.  MX RE-SECURED LIGHT STRIP.
